# SDR UPS00433323

- Difficulty date: June 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE WING TO BODY FAIRING SUPPORT CRACKED AT BS 1265 BELOW  REAR SPAR SPLICE LT.  DAMAGE REMOVED AND REPAIR CARRIED OUT IAW SRM 51-40-03 FIG 1.
